# SDR C2XA08RI156

- Difficulty date: October 12, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N19961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145153
- Aircraft time: 24,187 hours, 17,985 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 0132AFU
- Part serial: A2174
- Condition: Defective
- Location: Nr 2 Brake
- Part time: 24,187 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3009 EWR FLIGHT CREW REPORTED NR 2 BRAKE TEMPERATURE INDICATION WENT INTO THE AMBER ON TAKEOFF.  FLIGHT CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX R&R NR 2 BRAKE SENSOR AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
